# SDR UALA2009012000215

- Difficulty date: January 16, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 37,193 hours, 10,418 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6506606
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EDP DRIVE PAD LEAKING OIL AT 30 DROPS A MIN DURING ENG RUN AND AFTER SHUTDOWN.  REMOVED AND REPLACED HYDRAULIC PUMP DRIVE OIL SEAL.  REPLACED EDP CARBON SEAL & REPLACED EDP.  NO LEAKS NOTED.
